Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 80, NWS Duluth, MN

June 25, 20164 counties in Wisconsin; Pine County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 25, 2016, 5:44 PM CDT for 4 counties in Wisconsin; Pine County, Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2016, 5:44 PM CDT (22:44 UTC)
Expired
Jun 25, 2016, 6:30 PM CDT
In force
46 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pine County, MN, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 70 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:44 PM CDTTSTM WND DMG1 N Lake Nebagamon, WIHAD A LIVE 30 INCH DIAMETER POPLAR TREE DOWNED. ALSO HAD AN 18-20 INCH DIAMETER MAPLE TREE AND AN OAK TREE OF APPROXIMATELY THE SAME DIAMETER DOWNED. TIME ESTIMATED BY RADAR. .
Jun 25, 5:44 PM CDTTSTM WND DMG2 N Solon Springs, WILIVE 8-10 INCH DIAMETER ASH TREE DOWNED. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:47 PM CDTTornado WatchSPC5 hr
Jun 25, 3:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS53 KDLH 252244
SVRDLH
MNC115-WIC007-013-031-129-252330-
/O.NEW.KDLH.SV.W.0080.160625T2244Z-160625T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
544 PM CDT SAT JUN 25 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHEASTERN BURNETT COUNTY IN NORTHWESTERN WISCONSIN...
  SOUTHWESTERN BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
  DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...
  NORTHERN WASHBURN COUNTY IN NORTHWESTERN WISCONSIN...

* UNTIL 630 PM CDT

* AT 544 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BRULE TO NEAR SOLON SPRINGS TO NEAR DUXBURY...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HINCKLEY...HAWTHORNE...IRON RIVER...LAKE NEBAGAMON...BARNES...WASCOTT...
  MAPLE...BRULE...POPLAR IN DOUGLAS COUNTY...SOLON SPRINGS...OULU...
  MINONG...WEBB LAKE WISCONSIN...GORDON...DAIRYLAND...SOUTH RANGE...
  DANBURY...CLOVERTON...DUXBURY AND BENNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES AND SEEK SHLETER IN A STURDY SHELTER
ON SHORE AND STAY AWAY FROM TREES AND WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
MINNESOTA...AND NORTHWESTERN WISCONSIN.

LAT...LON 4600 9303 4640 9229 4665 9201 4672 9110
      4622 9139 4616 9150 4616 9155 4613 9155
      4595 9185
TIME...MOT...LOC 2243Z 271DEG 44KT 4660 9162 4640 9173 4609 9248 

HAIL...<.75IN
WIND...60MPH
 
$$
 MILLER
1 follow-up statement
428 
WWUS53 KDLH 252305
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
605 PM CDT SAT JUN 25 2016

MNC115-WIC007-013-031-129-252330-
/O.CON.KDLH.SV.W.0080.000000T0000Z-160625T2330Z/
PINE MN-BURNETT WI-BAYFIELD WI-DOUGLAS WI-WASHBURN WI-
605 PM CDT SAT JUN 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL PINE...NORTHEASTERN BURNETT...SOUTHWESTERN
BAYFIELD...DOUGLAS AND NORTHERN WASHBURN COUNTIES...

AT 605 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM IRON RIVER TO BARNES TO 6 MILES NORTHWEST OF WEBB
LAKE WISCONSIN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAWTHORNE...IRON RIVER...LAKE NEBAGAMON...BARNES...WASCOTT...MAPLE...BRULE...
POPLAR IN DOUGLAS COUNTY...SOLON SPRINGS...OULU...MINONG...WEBB LAKE
WISCONSIN...GORDON...DAIRYLAND...DANBURY...CLOVERTON...DUXBURY...BENNETT...
CLOVERLAND AND MIDDLE EAU CLAIRE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. GET OFF AREA LAKES AND SEEK SHELTER ON SHORE IN A STURDY
SHELTER IMMEDIATELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
MINNESOTA...AND NORTHWESTERN WISCONSIN.

LAT...LON 4600 9283 4637 9221 4667 9181 4672 9110
      4622 9139 4616 9150 4616 9155 4613 9155
      4595 9185
TIME...MOT...LOC 2304Z 280DEG 29KT 4659 9139 4639 9150 4606 9225 

HAIL...<.75IN
WIND...60MPH
 
$$
 MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:20 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 25, 3:20 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
320 PM CDT SAT JUN 25 2016

.SHORT TERM...(This evening through Sunday)
Issued at 250 PM CDT Sat Jun 25 2016

The major concern for this afternoon/evening, as has been well-
advertised, is the threat for more severe storms as the primary
upper wave and approaching cold front interact with a very
unstable airmass with sufficient deep layer shear for supercells.
Most of the kinematic parameters and dynamic forcing suggest a
good probability of at least a few rather high end storms, with
60-120 meter 12 hour height falls across northern MN this evening,
combined with 40+ knots of deep layer shear and at least
sufficient near surface shear and LCL heights for tornadic
supercells. However, as with the event last Sunday, much of the
evolution and threat levels for the rest of today are conditional
with respect to convective mode. If storms rapidly grow upscale to
a line or MCS, damaging wind gusts and the potential for very
large hail will be the primary threats, but if storm mode can
remain discrete for 2-3 hours, the attendant tornado threat with
the most intense storms/supercells will likely be considerably
higher, in particular in the vicinity of the northward retreating
outflow boundary from the morning MCS that currently lies from
near Duluth to Bigfork as of noon.

.LONG TERM...(Sunday night through Saturday)
Issued at 250 PM CDT Sat Jun 25 2016

As a closed upper low moves into Ontario, one more cold front will
move through the forecast area. Moisture will be limited and the
best forcing will be along the northern half of the area. Have a
chance of showers Sunday night. A tight pressure gradient will
result in gusty winds Sunday night and Monday. A few more showers
will be possible from the Arrowhead into northwest Wisconsin on
Monday. This is in response to an upper level trof dropping
southeastward through the forecast area. High pressure covers the
region Monday night through Tuesday night. Models begin to diverge
on Wednesday with the GFS bringing in the next round of showers
and storms faster and farther south across much of northeast
Minnesota, while the ECMWF keeps any rain north of the Iron Range.
Used a compromise approach with pops and kept the mention of
thunder to the northern third of the area. Wednesday night has a
cold front moving through the forecast area through Thursday.
thunderstorms will be possible over the southern tier of the
forecast area with showers further north. Thursday night and
Friday finds embedded pieces of energy in a northwest flow aloft
setting off scattered showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1247 PM CDT Sat Jun 25 2016

Mainly MVFR ceilings with some patches of VFR at the start of the
forecast. With the approach of the front, expect thunderstorms to
develop and become numerous late this afternoon. Once the
thunderstorms are underway, mainly VFR ceilings will be found, with
IFR visibilities with the stronger storms. Some hail may occur
with the stronger storms. Gusty surface winds will occur ahead of the
front, in the vicinity of the storms, and diminish behind the front.
Conditions will improve to VFR behind the front by 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  78  54  66 /  70  10  10  20
INL  58  71  54  65 /  30  50  30  20
BRD  59  80  56  68 /  20  10  10  10
HYR  59  81  56  69 /  90  10  10  20
ASX  60  81  56  65 /  90  10  10  20

&&

.DLH Watches/Warnings/Advisories...
WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037.

LS...None.
&&

SHORT TERM...Miller
LONG TERM...GSF
AVIATION...GSF
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT SAT JUN 25 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD
RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO
CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY
SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN.

MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND
INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT
NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN.

STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP
CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF
MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF
ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30
MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND.
THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS...
ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-261015-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE
SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40
KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE
THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND
WARNING INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST
TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES
WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL
CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT.

HUYCK/STEWART

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 25, 4:10 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
410 PM CDT SAT JUN 25 2016

MNZ018-019-026-252130-
NORTH ITASCA-SOUTH ITASCA-CENTRAL ST. LOUIS-
410 PM CDT SAT JUN 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST. LOUIS
AND NORTHEASTERN ITASCA COUNTIES...

AT 410 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
11 MILES NORTH OF TACONITE TO 8 MILES NORTHEAST OF TOIVOLA...AND
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HIBBING...VIRGINIA...CHISHOLM...EVELETH...MOUNTAIN IRON...HOYT LAKES...
GILBERT...AURORA...KEEWATIN...BUHL...NASHWAUK...BIWABIK...CHERRY...TACONITE...
TOIVOLA...PENGILLY...PERCH LAKE...MARBLE...FRANKLIN AND HART LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK SHELTER IMMEDIATELY INSIDE A BUILDING OR VEHICLE UNTIL THESE
STORMS PASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MINNESOTA.

LAT...LON 4783 9332 4754 9215 4712 9266 4738 9361
TIME...MOT...LOC 2110Z 214DEG 45KT 4749 9343 4727 9273

 MILLER
Local storm report, Jun 25, 4:15 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
415 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     PRENTICE                45.54N 90.29W
06/25/2016                   PRICE              WI   TRAINED SPOTTER

            8 INCH DIAMETER PINE TREE DOWNED. TREE FELL
            ON A POWER LINE. POWER OUTAGES REPORTED IN
            THE PRENTICE AREA. .

&&

WL
Local storm report, Jun 25, 4:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
442 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     5 W SAWYER              46.68N 92.74W
06/25/2016                   CARLTON            MN   STORM CHASER

            SEVERAL 6 TO 12 INCH DIAMETER TREES BROKEN,
            NUMEROUS 3 TO 5 DIAMETER BRANCHES LITTERING
            ROAD. ROAD PARTIALLY BLOCKED.

&&

KLH
Special weather statement, Jun 25, 5:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
501 PM CDT SAT JUN 25 2016

MNZ010-252230-
KOOCHICHING-
501 PM CDT SAT JUN 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN KOOCHICHING
COUNTY...

AT 501 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
18 MILES NORTHEAST OF MANITOU TO 17 MILES NORTHEAST OF WASKISH...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 45 MPH...DIME SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  LITTLEFORK AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ERICKSBURG...INDUS
AND RANIER.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4863 9384 4857 9380 4853 9382 4852 9380
      4851 9365 4853 9363 4852 9361 4854 9347
      4856 9345 4859 9346 4860 9337 4863 9333
      4864 9325 4864 9320 4863 9318 4829 9344
      4823 9434 4864 9401
TIME...MOT...LOC 2201Z 264DEG 47KT 4886 9376 4831 9420

DAP
Local storm report, Jun 25, 5:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
523 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     4 SSW ORR               48.02N 92.85W
06/25/2016  M58 MPH          ST. LOUIS          MN   MESONET

            MESONET STATION 3 SW ORR /ORBM5/.

&&

WL
Special weather statement, Jun 25, 5:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
532 PM CDT SAT JUN 25 2016

MNZ010-252300-
KOOCHICHING-
532 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
KOOCHICHING COUNTY...

AT 531 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR LOMAN...OR 16
MILES WEST OF INTERNATIONAL FALLS...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  PELLAND AROUND 550 PM CDT.
  INTERNATIONAL FALLS AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ERICKSBURG AND
RANIER.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4846 9323 4847 9388 4863 9390 4862 9383
      4857 9380 4853 9382 4852 9381 4851 9365
      4853 9363 4852 9361 4854 9347 4856 9345
      4859 9346 4861 9341 4860 9337 4863 9334
      4864 9325
TIME...MOT...LOC 2231Z 264DEG 26KT 4857 9378

DAP

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:41 AM CDTBeach Hazards StatementDLHDouglas9 hr
Jun 25, 2:59 PM CDTSpecial Weather StatementDLHPrice16 min
Jun 25, 3:00 PM CDTSpecial Weather StatementDLHPrice15 min
Jun 25, 3:11 PM CDTSpecial Weather StatementDLHPrice19 min
Jun 25, 3:17 PM CDTSevere Thunderstorm WarningDLHPrice43 min
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningDLHDouglas39 min
Jun 25, 5:14 PM CDTSevere Thunderstorm WarningDLHDouglas31 min
Jun 25, 5:53 PM CDTSpecial Weather StatementDLHAshland, Sawyer, Washburn7 min
Jun 25, 6:12 PM CDTSpecial Weather StatementDLHBurnett18 min
Jun 25, 6:22 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield53 min
Jun 25, 6:37 PM CDTSevere Thunderstorm WarningDLHAshland, Burnett, Sawyer, Washburn38 min
Jun 24, 9:40 PM CDTSpecial Weather StatementDLHKoochiching50 min
Jun 24, 10:23 PM CDTSpecial Weather StatementDLHKoochiching52 min
Jun 25, 2:52 AM CDTSpecial Weather StatementDLH23 min
Jun 25, 3:09 AM CDTSpecial Weather StatementDLHKoochiching51 min
Jun 25, 3:49 AM CDTSevere Thunderstorm WarningDLHKoochiching26 min
Jun 25, 3:54 AM CDTSpecial Weather StatementDLH36 min
Jun 25, 4:07 AM CDTSevere Thunderstorm WarningDLHKoochiching38 min
Jun 25, 4:38 AM CDTSevere Thunderstorm WarningDLHKoochiching52 min
Jun 25, 5:15 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis45 min
Jun 25, 5:38 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis22 min
Jun 25, 5:55 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis35 min
Jun 25, 6:03 AM CDTSpecial Weather StatementDLHKoochiching27 min
Jun 25, 6:20 AM CDTSpecial Weather StatementDLH25 min
Jun 25, 6:22 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis38 min
Jun 25, 6:28 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching47 min
Jun 25, 6:51 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis39 min
Jun 25, 7:18 AM CDTSevere Thunderstorm WarningDLHSaint Louis42 min
Jun 25, 7:47 AM CDTSpecial Weather StatementDLH28 min
Jun 25, 7:54 AM CDTSevere Thunderstorm WarningDLHCook, Lake51 min
Jun 25, 8:06 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis39 min
Jun 25, 8:25 AM CDTSpecial Marine WarningDLH50 min
Jun 25, 8:32 AM CDTSpecial Weather StatementDLHCook13 min
Jun 25, 8:45 AM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis45 min
Jun 25, 8:52 AM CDTSpecial Weather StatementDLHCook23 min
Jun 25, 9:02 AM CDTSpecial Weather StatementDLHSaint Louis13 min
Jun 25, 9:27 AM CDTSevere Thunderstorm WarningDLHCook, Lake48 min
Jun 25, 9:32 AM CDTSpecial Weather StatementDLHLake13 min
Jun 25, 9:44 AM CDTSpecial Marine WarningDLH61 min
Jun 25, 9:52 AM CDTSpecial Weather StatementDLHLake23 min
Jun 25, 10:15 AM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 10:19 AM CDTSpecial Weather StatementDLHCook11 min
Jun 25, 1:41 PM CDTSpecial Weather StatementDLHCrow Wing19 min
Jun 25, 2:09 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing51 min
Jun 25, 2:27 PM CDTSpecial Weather StatementDLHKoochiching18 min
Jun 25, 2:29 PM CDTSpecial Weather StatementDLH16 min
Jun 25, 2:41 PM CDTSpecial Weather StatementDLHKoochiching19 min
Jun 25, 2:42 PM CDTSpecial Weather StatementDLH18 min
Jun 25, 2:51 PM CDTSevere Thunderstorm WarningDLHAitkin, Saint Louis24 min
Jun 25, 3:00 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing30 min
Jun 25, 3:04 PM CDTSpecial Weather StatementDLHCrow Wing11 min
Jun 25, 3:16 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis44 min
Jun 25, 3:26 PM CDTSpecial Weather StatementDLHKoochiching34 min
Jun 25, 3:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing46 min
Jun 25, 3:36 PM CDTSpecial Weather StatementDLHKoochiching24 min
Jun 25, 3:49 PM CDTTornado WarningDLHAitkin, Carlton, Saint Louis26 min
Jun 25, 3:51 PM CDTSpecial Weather StatementDLHLake of the Woods9 min
Jun 25, 4:00 PM CDTSevere Thunderstorm WarningDLHKoochiching45 min
Jun 25, 4:01 PM CDTSevere Thunderstorm WarningDLHKoochiching29 min
Jun 25, 4:04 PM CDTFlash Flood WarningDLHAitkin, Crow Wing6 hr
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis53 min
Jun 25, 4:10 PM CDTSpecial Weather StatementDLHSaint Louis20 min
Jun 25, 4:32 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis43 min
Jun 25, 4:34 PM CDTSpecial Marine WarningDLH56 min
Jun 25, 4:43 PM CDTSevere Thunderstorm WarningDLHKoochiching47 min
Jun 25, 4:55 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine50 min
Jun 25, 5:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 5:12 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis48 min
Jun 25, 5:25 PM CDTSpecial Marine WarningDLH65 min
Jun 25, 5:25 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis50 min
Jun 25, 5:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 6:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:15 PM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 6:16 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:20 PM CDTSpecial Marine WarningDLH55 min
Jun 25, 6:22 PM CDTSpecial Marine WarningDLH53 min
Jun 25, 6:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 6:40 PM CDTSpecial Weather StatementDLHCook20 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.